In this paper we present Perov type fixed point theorems for contractive mappings in Gheorghiu’s sense on spaces endowed with a family of vector valued pseudo-metrics. Applications to systems of integral equations are given to illustrate the theory. The examples also prove the advantage of using vector valued pseudo-metrics and matrices that are convergent to zero, for the study of systems of equations.
The author would like to thank the editor and the referees for their valuable suggestions for improving the article.
"An application of Perov type results in gauge spaces." Tbilisi Math. J. 11 (2) 139 - 151, June 2018. https://doi.org/10.32513/tbilisi/1530842676